I have been on Implanon since June 6th of this year. I was on the depo shot for three months before that. So all together its been almost 6 months. The first month on the shot i had no period at all. But the next month I started and never stoped. I've been on my period for 5 months and it's driving me crazy. Is this normal? Is there anything I can do to regulate my periods or stop it? Or do i just need to get the Implanon removed? Please help!!!
Hi! If you were my patient, I would advise you that this can certainly be normal with the Implanon. Sometimes some estrogen can alleviate the bleeding, so you might ask your provider about that. If that doesn't work, you may need to have the Implanon removed and go back to Depo. Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.